# SDR RAIA201009110002

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145353
- Aircraft time: 22,790 hours, 21,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE FWD EMERGENCY LIGHT INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
